Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 150363, 20 pages
http://dx.doi.org/10.1155/2012/150363
Research Article

Coupled Fixed-Point Theorems for Contractions in Partially Ordered Metric Spaces and Applications

1Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran
2Department of Mathematics Education and the RINS, Gyeongsang National University, Chinju 660-701, Republic of Korea
3Department of Mathematics, Islamic Azad University, Semnan Branch, Semnan, Iran
4Department of Mathematics, Iran University of Science and Technology, Narmak, Tehran, Iran

Received 30 September 2011; Revised 20 December 2011; Accepted 24 December 2011

Academic Editor: Stefano Lenci

Copyright © 2012 M. Eshaghi Gordji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les operations dans les ensembles abstraits et leur application aux equations integrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. R. P. Agarwal, M. Meehan, and D. O'Regan, Fixed Point Theory and Applications, Cambridge University Press, 2001. View at Publisher · View at Google Scholar
  3. R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, “Generalized contractions in partially ordered metric spaces,” Applicable Analysis, vol. 87, no. 1, pp. 109–116, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. D. W. Boyd and J. S. W. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458–464, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531–536, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. L. B. Ćirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267–273, 1974. View at Google Scholar · View at Zentralblatt MATH
  7. J. Dugundji and A. Granas, Fixed Point Theory, Springer, New York, NY, USA, 2003.
  8. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Boston, Mass, USA, 1988.
  9. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. B. E. Rhoades, “A comparison of various definitions of contractive mappings,” Transactions of the American Mathematical Society, vol. 226, pp. 257–290, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. D. R. Smart, Fixed Point Theorems, Cambridge University Press, London, UK, 1974.
  13. T. Suzuki, “Meir-Keeler contractions of integral type are still Meir-Keeler contractions,” International Journal of Mathematics and Mathematical Sciences, Article ID 39281, 6 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  14. T. Suzuki, “A generalized Banach contraction principle that characterizes metric completeness,” Proceedings of the American Mathematical Society, vol. 136, no. 5, pp. 1861–1869, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. E. Zeidler, Nonlinear Functional Analysis and Its Applications I: Fixed-Point Theorems, Springer, Berlin, Germany, 1986.
  16. T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. V. Lakshmikantham and L. Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. M. Abbas, Y. J. Cho, and T. Nazir, “Common fixed point theorems for four mappings in TVS-valued cone metric spaces,” Journal of Mathematical Inequalities, vol. 5, no. 2, pp. 287–299, 2011. View at Google Scholar · View at Zentralblatt MATH
  19. Y. J. Cho, G. He, and N.-J. Huang, “The existence results of coupled quasi-solutions for a class of operator equations,” Bulletin of the Korean Mathematical Society, vol. 47, no. 3, pp. 455–465, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. Y. J. Cho, R. Saadati, and S. Wang, “Common fixed point theorems on generalized distance in ordered cone metric spaces,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1254–1260, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. Y. J. Cho, M. H. Shah, and N. Hussain, “Coupled fixed points of weakly F-contractive mappings in topological spaces,” Applied Mathematics Letters, vol. 24, no. 7, pp. 1185–1190, 2011. View at Publisher · View at Google Scholar
  22. M. E. Gordji, Y. J. Cho, and H. Baghani, “Coupled fixed point theorems for contractions in intuitionistic fuzzy normed spaces,” Mathematical and Computer Modelling, vol. 54, pp. 1897–1906, 2011. View at Publisher · View at Google Scholar
  23. E. Graily, S. M. Vaezpour, R. Saadati, and Y. J. Cho, “Generalization of fixed point theorems in ordered metric spaces concerning generalized distance,” Fixed Point Theory and Applications, vol. 2011, article 30, 2011. View at Publisher · View at Google Scholar
  24. W. Sintunavarat, Y. J. Cho, and P. Kumam, “Common fixed point theorems for c in ordered cone metric spaces,” Computers & Mathematics with Applications, vol. 62, pp. 1969–1978, 2011. View at Publisher · View at Google Scholar
  25. W. Sintunavarat, Y. J. Cho, and P. Kumam, “Coupled coincidence point theorems for contractions without commutative condition in intuitionistic fuzzy normed spaces,” Fixed Point Theory and Applications, vol. 2011, article 81, 2011. View at Google Scholar
  26. B. Samet, “Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces,” Nonlinear Analysis, vol. 72, no. 12, pp. 4508–4517, 2010. View at Publisher · View at Google Scholar